# SDR USAA200509001

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 54,047 hours, 40,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1-7/8 INCH CRACK AT BS 727D AND STRINGER 3L.  REMOVED DAMAGED SKIN AND REPAIRED PER SRM 53-00-01.
